# SDR DL764060724

- Difficulty date: September 5, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 16,088 hours, 5,228 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK TRYING TO CROSS BLEED START, THE LT ENGINE, THE RT ENG BLEED TRIPS WHEN LT ENG GCU RE-RACKED.  RT ENG RAN.  GENERATOR HELD LOAD OK.
